Alert archive / Florida / High Surf Advisories in 2018

High Surf Advisory 7, NWS Mobile, AL

October 31, 2018Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama

NWS Mobile, AL issued this high surf advisory at Oct 31, 2018, 12:06 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama. It took effect at Nov 1, 2018, 7:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2018, 12:06 PM CDT (17:06 UTC)
In effect from
Nov 1, 2018, 7:00 AM CDT
Expired
Nov 2, 2018, 1:00 AM CDT
In force
18 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 102 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

539 
WHUS44 KMOB 311706
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1206 PM CDT Wed Oct 31 2018

ALZ266-FLZ202-204-206-010100-
/O.NEW.KMOB.SU.Y.0007.181101T1200Z-181102T0600Z/
/O.CON.KMOB.RP.S.0026.181031T1800Z-181102T1600Z/
Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
1206 PM CDT Wed Oct 31 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...
...HIGH SURF ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT
FRIDAY...

The National Weather Service in Mobile has issued a High Surf
Advisory, which is in effect from 7 AM Thursday to 1 AM CDT
Friday. 

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* SURF HEIGHTS...Building to 5 to 8 feet.

* TIMING...Dangerous surf heights expected Thursday morning
  through Thursday evening. A high risk of rip currents is in 
  effect through Friday.

* Impacts...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$

ALZ265-010100-
/O.CON.KMOB.RP.S.0026.181031T1800Z-181102T1600Z/
Mobile Coastal-
1206 PM CDT Wed Oct 31 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* IMPACTS...Frequent life-threatening rip currents are expected.
  The surf is dangerous for all levels of swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
5 follow-up statements
429 
WHUS44 KMOB 010044
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
744 PM CDT Wed Oct 31 2018

ALZ266-FLZ202-204-206-010900-
/O.CON.KMOB.SU.Y.0007.181101T1200Z-181102T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
744 PM CDT Wed Oct 31 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
1 AM CDT FRIDAY...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* SURF HEIGHTS...Building to 5 to 8 feet.

* TIMING...Dangerous surf heights expected Thursday morning 
  through Thursday evening. A high risk of rip currents is in 
  effect through Friday. 

* Impacts...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$

ALZ265-010900-
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Mobile Coastal-
744 PM CDT Wed Oct 31 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
555 
WHUS44 KMOB 010641
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
141 AM CDT Thu Nov 1 2018

ALZ266-FLZ202-204-206-011500-
/O.CON.KMOB.SU.Y.0007.181101T1200Z-181102T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
141 AM CDT Thu Nov 1 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
1 AM CDT FRIDAY...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* SURF HEIGHTS...Building to 5 to 8 feet.

* TIMING...Dangerous surf heights expected this morning through
  this evening. A high risk of rip currents is in effect through 
  Friday morning. 

* Impacts...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$

ALZ265-011500-
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Mobile Coastal-
141 AM CDT Thu Nov 1 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
002 
WHUS44 KMOB 011306
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
806 AM CDT Thu Nov 1 2018

ALZ266-FLZ202-204-206-012115-
/O.CON.KMOB.SU.Y.0007.000000T0000Z-181102T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
806 AM CDT Thu Nov 1 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* SURF HEIGHTS...Building to 5 to 8 feet.

* TIMING...Dangerous surf heights expected this morning through 
  this evening. A high risk of rip currents is in effect through 
  Friday morning. 

* Impacts...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$

ALZ265-012115-
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Mobile Coastal-
806 AM CDT Thu Nov 1 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
828 
WHUS44 KMOB 012101
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
401 PM CDT Thu Nov 1 2018

ALZ266-FLZ202-204-206-020515-
/O.CON.KMOB.SU.Y.0007.000000T0000Z-181102T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
401 PM CDT Thu Nov 1 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* SURF HEIGHTS...Building to 5 to 7 feet.

* TIMING...Dangerous surf heights expected this morning through 
  this evening. A high risk of rip currents is in effect through 
  Friday morning. 

* Impacts...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$

ALZ265-020515-
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Mobile Coastal-
401 PM CDT Thu Nov 1 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
906 
WHUS44 KMOB 020121
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
821 PM CDT Thu Nov 1 2018

ALZ266-FLZ202-204-206-021000-
/O.CON.KMOB.SU.Y.0007.000000T0000Z-181102T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
821 PM CDT Thu Nov 1 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* SURF HEIGHTS...5 to 7 feet.

* TIMING...Dangerous surf heights expected to continue into the
  evening. A high risk of rip currents is in effect through 
  Friday morning.
 
* Impacts...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$

ALZ265-021000-
/O.CON.KMOB.RP.S.0026.000000T0000Z-181102T1600Z/
Mobile Coastal-
821 PM CDT Thu Nov 1 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHERE...The Gulf beaches of Alabama and the western Florida 
  Panhandle. 

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Oct 31, 10:45 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Oct 31, 10:45 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1045 AM CDT Wed Oct 31 2018

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Adjusted precip chances through this afternoon and
evening according to the latest guidance and radar observations.
The slight chance for a few brief, isolated showers remains
generally limited to coastal SW AL counties where the best
moisture resides. Also nudged temperatures up a degree or two in
some spots based on latest obs, which show some locations already
reaching the lower 80s. Otherwise, the forecast remains on track
and the next update is planned for this afternoon.

/49

&&

.PREV DISCUSSION... /issued 708 AM CDT Wed Oct 31 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Lighter winds north of our coastal counties are
allowing for the development of VLIFR/LIFR level ceilings and
visibilities. General VFR conditions were noted over our coastal
counties due to stronger winds above the surface. Am expecting any
reduced visibilities and ceilings to rise into general VFR levels
through the morning hours, as southerly winds strengthen ahead of an
approaching system. Tonight will continue to see increasing winds
speeds, with greater coverage of rain generally after midnight.
General MVFR to VFR level ceilings expected through the overnight
hours.

PREV DISCUSSION... /issued 641 AM CDT Wed Oct 31 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Bumped up precipitation probabilities to slight chance
over the marine and our southern counties. As the ridge axis, has
shifted east isolated showers have developed over the Gulf waters
and have started to move inland along the coast. Little in the way
of precipitation is expected from these showers and they should
gradually dissipate once they move inland. /08

PREV DISCUSSION... /issued 510 AM CDT Wed Oct 31 2018/

NEAR TERM /Now Through Wednesday night/...Increasing moisture from
the low level southerly flow over the region and subsidence from the
ridge aloft has caused some fog development overnight. Overall
coverage is patchy but should be more widespread over our Alabama
counties generally west of the Tombigbee River and Southeast
Mississippi. The fog depth is expected to remain fairly shallow, so
should burn off within a couple hours of sunrise.

As the southern portion of a deepening upper level trough over the
southwestern states digs southeastward, the upper level ridge axis
is shifting east of the region which will allow upper level cloud
cover to gradually advect into the area. At the surface, a cold
front extending southwestward from the Great Lakes into Texas will
strengthen and propagate eastward. As a result, the gradient
tightens and the southerly wind flow and moisture over the area
increases. A high risk of dangerous rip currents is expected to
persist along area beaches through Friday and a rough surf should be
expected to develop by Wednesday night.

Tonight showers and thunderstorms will develop out ahead of the
aforementioned cold front that is projected to move from Texas
into the western edge of Mississippi toward the end of the period.
Most of the convection is expected to be along a squall line to
our west at this time but bands of showers and perhaps a few
isolated severe thunderstorms could develop out ahead over our SE
Mississippi Counties. /08

SHORT TERM /Thursday Through Friday night/...Models continue to
advertise a rapidly deepening and potent shortwave trough to our
west that will eject eastward and push a cold front through the
area tomorrow. Data analysis and satellite trends support this
evolution. Since the system is still developing, the biggest
uncertainty has been the timing of the squall line. The GFS
continues to offer the fastest solution while other models are
slower. Will lean more with the ECMWF this forecast cycle as it
appears to have had a better handle in projecting the evolution of
the upstream shortwave trough on previous model runs and had
projected more deepening resulting in a slower eastward
progression. Thus will stay the course with the expectation that
the primary risk for severe thunderstorms will occur along the
squall line impacting Southeast Mississippi around 10 AM and
moving across our Western Florida and South Central Alabama
Counties by 6 PM. There still remains the possibility that a few
isolated severe storms could develop out ahead of the squall line
and these supercell thunderstorms will pose a higher risk for
large hail and tornado development. Otherwise, the greatest risk
will be for damaging wind gusts associated with the squall line
and perhaps a brief tornado or two. Rainfall along this band is
expected to be intense with amounts totaling 1 to 3 inches with
locally higher amounts possible which could lead to flooding along
poor drainage areas. The actual front is expected to push through
the region from west to east Thursday afternoon through evening
time frame. A northwesterly wind flow will follow in the fronts
wake bringing cooler temperatures and drier conditions. /08

LONG TERM /Saturday Through Tuesday/...In the dry, post cold
frontal airmass, temperatures will trend cooler than seasonal
norms through Saturday night. By Sunday, surface high pressure
shifts east along the Eastern Seaboard allowing for the
development of a moist southeasterly return flow and warmer
temperatures.

Sunday night through Tuesday, guidance begins to diverge in
handling a series of shortwaves digging into an upper trough over
the Northern and Central Plains. The ECMWF is advertising a
series of weaker shortwaves spread out more temporally. With the
waves also maintaining a track generally north of our area. Our
area will be under a more moderate southerly flow off the Gulf
during this time, which would create wetter and warmer conditions
into mid week. The GFS, on the other hand, digs a sharper upper
trough further south over the central states. This trough
is projected to become negatively tilted before pushing a strong
front quickly across the area Tuesday into Tuesday night. This
solution would produce a possible chance of severe weather
Have went between the two solutions for the forecast, tightening
the more spread out ECMWF's solution, but not quite the quick
passage, and potentially severe weather forecast by the GFS.
Both models are advertising temps above seasonal through the
period, until the front moves over and south of the area. However,
frontal passage is not projected until after this forecast period.
/16

MARINE...Onshore flow will strengthen into tonight ahead of a front
expected to cross area waters late Thursday into Thursday night.
Offshore flow follows, with moderate to strong flow maintained into
Saturday. A small craft advisory will be issued with this package,
lasting into Friday. Surface high pressure moves east over the area
Saturday through Sunday, bringing a return of onshore flow Monday.
/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.

FL...High Rip Current Risk through Friday morning for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from 1 AM Thursday to 11 AM CDT Friday for
     GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 31, 7:15 AM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
715 AM CDT Wed Oct 31 2018

ALZ265-266-FLZ202-204-206-011215-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
715 AM CDT Wed Oct 31 2018

...HIGH RIP CURRENT RISK IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

Numerous to widespread showers and storms are expected to push
across the area beginning mid-morning on Thursday and last into the
early evening hours. The main impacts from severe storms on Thursday
will be damaging wind, large hail, and tornadoes. Heavy rainfall may
lead to isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-011215-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
715 AM CDT Wed Oct 31 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Numerous to widespread showers and storms are expected to push
across the area beginning mid-morning on Thursday and last into the
early evening hours. The main impacts from severe storms on Thursday
will be damaging wind, large hail, and tornadoes. Heavy rainfall may
lead to isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GMZ630>636-650-655-670-675-011215-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
715 AM CDT Wed Oct 31 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 11 AM CDT
FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Strong winds and high seas associated with a frontal passage will
continue to bring hazardous conditions for small craft Thursday into
Saturday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:29 AM CDTSmall Craft AdvisoryMOB54 hr

Nearby

High Surf Advisories in Florida, 2018High Surf Advisories in Alabama, 2018Every high surf advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.